<  Back to the Polytechnique Montréal portal

Exact and approximation algorithms for makespan minimization on unrelated parallel machines

Silvano Martello, François Soumis and Paolo Toth

Article (1997)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/30240/
Journal Title: Discrete Applied Mathematics (vol. 75, no. 2)
Publisher: Elsevier
DOI: 10.1016/s0166-218x(96)00087-x
Official URL: https://doi.org/10.1016/s0166-218x%2896%2900087-x
Date Deposited: 18 Apr 2023 15:23
Last Modified: 07 May 2024 13:24
Cite in APA 7: Martello, S., Soumis, F., & Toth, P. (1997). Exact and approximation algorithms for makespan minimization on unrelated parallel machines. Discrete Applied Mathematics, 75(2), 169-188. https://doi.org/10.1016/s0166-218x%2896%2900087-x

Statistics

Dimensions

Repository Staff Only

View Item View Item